# SDR DL72S991025

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL OF THE STRINGER 4R SKIN LAP SPLICE INDICATED CRACKS.  ONE CRACK WAS NOTED BETWEEN FS 700 AND 720 AND 3 CRACKS WERE NOTED BETWEEN FS 720A AND 720B.  THE CRACKS  WERE ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH EXTERNAL ALUMINUM DOUBLERS PER B727 SRM 53-30-03, FIG 5 AND ER/A 367346-14.
